# SDR 0200063215

- Difficulty date: January 9, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 35,392 hours, 15,391 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "M" check found corrosion in three holes of inner rear spar anchorage fitting. Repaired per EA 32-184839.
